Cox-2 inhibitors.... none available over the counter. Celebrex (Celecoxib) Vioxx (Rofecoxib), Bextra (Valdecoxib), Prexige (Lumiracoxib), Arcoxia (Etoricoxib)
NSAIDs are a class of meds. Aspirin is one of many NSAIDs.
Short answer: Yes. Naproxen is an NSAID ("non-steroidal anti-inflamatory drug"). Since NSAIDs have a different method of action from acetaminophen (Tylenol), it is usually safe to mix them. However, beware to not mix multiple NSAIDs, such as aspirin, ibuprofen, and naproxen.
Yes. However you should NOT mix NSAIDS - Motrin (ibuprofen), Aleve (naproxen), etc. with aspirin. Tylenol can be safely mixed with many other drugs including aspirin & narcotics that do not already contain Tylenol (acetaminophen). But ALWAYS check with your doctor or pharmacist first!
No, Tylenol (acetaminophen, also known as paracetamol) is not an NSAID (Non-steroidal anti-inflammatory drug). Tylenol is a pain reliever, but it does not significantly reduce inflammation. NSAIDs include aspirin, ibuprofen (Advil), and naproxen (Aleve).
It's neither - Aspirin is acetylsalicylic acid and Tylenol(brand name) is acetaminophen -Ibuprofen and aspirin belong to the same drug class - Non-steroidal anti-inflammatories (NSAIDS), while acetaminophen is an analgesic (pain reliever) -they can have similar effects on the body using differing mechanisms.
yes why ?
Patients who have allergic reactions to aspirin should not be treated with NSAIDs
Over the counter NSAIDS (Tylenol, Advil, Aleve, aspirin can all work), ice, rest and bandages for compression or immobilization as needed.
One answer doesn't fit all. I am allergic to aspirin and NSAIDS, but my doctor said that mobic might work for me since it is a COX 2 inhibitor. Don't know what that means, but it cures my (rare) headaches. I am not allergic to Tylenol either, but Tylenol doesn't help with headaches.
For the pain alone there is many medications including over-the-counter NSAIDs (i.e., aspirin, Tylenol, ibuprofen). There is not much for the cure of the symptoms though.
In over the counter pain relievers, Tylenol will not thin the blood. Aspirin and NSAIDS will, however. You should consult your doctor, though.
It's not a good idea. The real problem here is the aspirin/ibuprofen combination. You can normally mix acetaminophen with either of those things, but combining aspirin with NSAIDs is a no-no. The other complicating factor is that "Tylenol 3" contains an opioid, codeine. I know that codeine and aspirin are sometimes combined, but you're adding acetaminophen to the mix as well, you should probably ask your pharmacist.